# SDR GTIA201901310021

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 6,408 hours, 2,876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON FINAL DESCENT WHILE USING PACK 1.-PERFORMED APU PACK BURNOUT IAW AMM 21-00-00-615-001. NO OIL RESIDUE FOUND. PERFORMED ENGINE RUN IAW AMM 71-00-00 WITH PACK 1 ON, NO SMELLS OR ODOR. A/C OKAY FOR SERVICE.
